# SDR SROM2011008

- Difficulty date: July 20, 2011
- Submitted: July 20, 2011
- Operation: General aviation
- Aircraft: N736BP
- Make and model: Boeing 737205
- Aircraft serial: 23465
- Aircraft time: 41,369 hours, 38,886 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Nicked
- Location: Fuselage
- Part time: 41,369 hours, 38,886 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICK ON FUSELAGE SKIN AT BS 867 S-25L REPAIRED IN ACCORDANCE WITH BOEING 737-200 STRUCTURAL REPAIR MANUAL (SRM), REV 103, DATED MAR 10, 2011, SECTION 53-30-3, FIGURE 48.  HFEC OPEN HOLE INSPECTION OF ALL FASTENER HOLES COMMON TO THE REPAIR IN ACCORDANCE WITH BOEING 737-200 STRUCTURAL REPAIR MANUAL (SRM), REV 103, DATED  MAR 10, 2011, SECTION 53-30-3 AND BOEING 737 NDT MANUAL D6-37239, PART 5, 51-00-00, FIGURE 16.  NO DEFECTS EVIDENT.  HFEC INSPECTION OF CUT OUT EDGES IN ACCORDANCE WITH BOEING 737-200 STRUCTURAL REPAIR MANUAL (SRM), REV 103, DATED MAR 10, 2011; SECTION 53-30-3 AND BOEING 737 NDT MANUAL D6-37239, PART 5, 51-00-00, FIGURE 23.  NO DEFECTS EVIDENT (NDT11-0845).  REFERENCE NON-ROUTINE WORK ORDER NR 1014379, DATED 5 JULY 2011.
